Facebook Pixel
EmpowHER Guest
Q: 

Dry humping, plan b, waiting for my period. Is it ok that it's delayed?

By Anonymous August 23, 2012 - 5:00pm
 
Rate This

I had dry sex with my bf on sunday. At one point his basketball shorts kept our privates from touching and on another my underwear were in the way. I was already expecting my period that same weekend. I still didn't get it so I took plan b within the 72 hrs. I haven't gotten any of the plan b symptoms. I have been getting slight cramps and the feeling of leaking but nothing. Also my bf didn't cum or pre-ejaculate. I was also getting cramps the day b4 I saw my bf.

Add a Comment5 Comments

Guide

Hello Anonymous,

The light spotting is possibly the result of taking Plan B.
No, the white discharge is not your body getting rid of Plan B.
If you do not get your period this month (September), please make an appointment with your physician to be evaluated.

Maryann

September 3, 2012 - 5:14pm
Guide

Hello Anonymous,

Every one responds differently. You may start your period later than normal, because of taking Plan B. Try to stop freaking out. High stress levels and anxiety will only delay your period.

Maryann

August 27, 2012 - 4:58pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

So still no period. I had light spotting like 3 days ago and some today but that's it. Keep getting cramps and white discharge. Would the discharge be my body getting rid of plan b? This also means I got no period for the month of August. Is that ok?

September 1, 2012 - 9:10pm
Guide

Hello Anonymous,

You didn't need to take Plan B if you were dry humping and there was no semen that come in contact with your genital area or into your vagina.

Plan B contains a high dose of the synthetic hormone found in many birth control pills. It can upset the normal hormonal balance that regulates your menstrual cycle. As a result, your period may start later than normal.

Maryann

August 23, 2012 - 5:14pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Thanks. I just freaked out. It's about to be 5 days since I took plan B and I keep getting slight cramps and I even got a pimple which tends to happen before I get my period, but still nothing. I keep getting the symptoms, but nothing. Is this normal?

August 27, 2012 - 9:15am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!